# SDR ASAA2020111133544

- Difficulty date: November 11, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 19,256 hours, 6,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON CAPTAIN`S NAV DISPLAY.  NO FMC DATA ON BOTH CDU'S.  LEFT FMC FAILED BEFORE WE COULD GO THROUGH QRH CHECKLIST, NAV DISPLAY AND CDU'S RETURNED TO NORMAL OPERATION.  FURTHER FAILED, TEMPORARILY, MULTIPLE TIMES, RAN QRH CHECKLIST AND WENT TO SINGLE RT SIDE FMC OPERATION.  GROUNDED-YES.  PERFORMED LT FMC RESET, OPERATIONS NORMAL, REF B737-900 FIM 34-61 TASK 836.  NO HISTORY 30 DAYS.  GROUND VERIFICATION TEST SUCCESSFUL.  SEAMC MIKE NOTIFIED.
